# SDR ASAA2017061921139

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 10,859 hours, 3,597 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILS INTERMITTENTLY. OPS RESTORED VIA CHECKLIST PROCEDURE, BUT FAILS AGAIN AFTER 30 MINUTES. REPEATED CHECKLIST AND RESTORED ONLY TO FAIL AGAIN LATER.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 837, AND FIM 34-61, TASK 801. NO FAULTS NOTED AT THIS TIME.
